# SDR RAIA2019041920010

- Difficulty date: April 12, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525382001
- Condition: Corroded
- Location: Frames 65-68
- Part time: 42,054 hours, 25,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CARGO BAY FL SILL BT 65-68 IS CORRODED-          REMOVED RH CARGO BAY FL SILL AND PICKED UP THE HOLES ON NEW PART, NEEDS INSTALLED ON A/C. INSTALLED RH CARGO BAY FL SILL.
